Finite M/M/1 retrial model with changeable service rate
The article deals with M/M/1 -type retrial queueing system with finite orbit. It is supposed
that service rate depends on the loading of the system. The explicit formulae for ergodic
distribution of the number of customers in the system are obtained. The theoretical results are
illustrated by numerical examples.
J.R. Artalejo, A. Gomes-Corral, Retrial queueing systems. Computational Approach, Springer-Verlag, 2008.
J.R. Artalejo, Accessible bibliography on retrial queue, Math. Comput. Modell., 30 (1999), 1–6.
G.I. Falin, J.G.C. Templeton, Retrial queues, London Chapman & Hall., 1997.
L. Kosten, Stochastic theory of service systems, Pergamon press, Oxford, 1973.
J. Warland, An introduction to queueing networks, Prentice Hall, 1988.
M.S. Bratiichuk, A.A. Chechelnitsky, I.Ja. Usar, M/M/1 Retrial queueing system with variable service rate, Ukrainian Mathematical Journal, 72 (2020), 403–415.
Z. Xuelu, W. Jinting, M. Qing, Optimal design for a retrial queueing system with state-dependent service rate, Journal of Systems Science and Complexity, 30 (2017), 883–900.
Copyright (c) 2021 M.S. Bratiichuk, A.A. Chechelnitsky, I.Ya. Usar
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Matematychni Studii is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) license.